# SDR IPXA2020042054395

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 19,002 hours, 7,140 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Check Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A** ATB ** AT FL 350 "LEFT PACK TEMP" EICAS MESSAGE. RAN "PACK TEMP" QRH CHECKLIST. "PACK TEMP" REMAINED LEFT PACK OFF.SAT COM FLIGHT CONTROL AND MAINTENANCE.R AN R TRIM AIR SUPPLY CK VALVE IAW MM 21-61-05-401 CK'S NORMAL.
